# SDR 9707069862

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Part number: J6298H1
- Condition: Malfunctioned
- Location: Cockpit Inst Pnl
- Part time: 48,359 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE EPR INDICATION WOULD NOT REACH TARGET EPR LEVEL.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED THE LEFT ENGINE EPR TRANSMITTER AND EPR INDICATOR.  ENGINE OPERATIONAL CHECK WAS OK, ALL PARAMETERS WERE NORMAL, AND AIRCRAFT RETURNED TO SERVICE.
